New York Journal of Mathematics
Volume 26 (2020), 303-321


Hansong Huang and Pan Ma

Multiplication operators defined by twisted proper holomorphic maps on Bergman spaces

view    print

Published: March 5, 2020.
Keywords: Bergman spaces; multiplication operators; von Neumann algebras; proper holomorphic maps; local solutions.
Subject: Primary: 47A13; Secondary: 32H35.

The paper studies the structure and commutative properties of von Neumann algebras induced by multiplication operators on the Bergman space of a bounded domain in the complex space Cd. We show that there is a close interplay between operator theory, geometry, and function theory.


This work is partially supported by National Natural Science Foundation of China. The authors are in debt to the referee for many valuable suggestions which make this paper more transparent and more readable. The authors would like to thank Professor Dechao Zheng at Vanderbilt University for helpful discussions while the paper was in progress.

Author information

Hansong Huang:
Department of Mathematics
East China University of Science and Technology
Shanghai 200237, China


Pan Ma:
School of Mathematics and Statistics
Central South University
Changsha, Hunan 410083, China